# SDR SWAA2023042819576

- Difficulty date: March 21, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N7821L
- Make and model: Boeing 737-7CT
- Aircraft serial: 32748
- Aircraft time: 63,055 hours, 32,184 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BS727A TO BS807 AT LEVEL STR25L AND WL156 AFT CARGO COMPARTMENT 2023-200229<[01] REPLACED SUPPORT ZEE LOCATED BS727 TO BS847 AT LEVEL STR25L AND WL156 AFT CARGO COMPARTMENT I.A.W.B737-700 SRM 53-00-53-2R-5 REPAIR 5. SEE INDIVIDUAL SIGN OFF BELOW;[02] TASK CARD COMPLETE AND CERTIFIED AS RII.   SEE INDIVIDUAL SIGNOFFS BELOW.
